Infinity in geodesic spaces
Doklady Akademii Nauk, Tome 220 (1975) no. 3, pp. 505-508
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_220_3_a0,
author = {A. G. Vainshtein and V. A. Efremovich and \`E. A. Loginov},
title = {Infinity in geodesic spaces},
journal = {Doklady Akademii Nauk},
pages = {505--508},
year = {1975},
volume = {220},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_220_3_a0/}
}
A. G. Vainshtein; V. A. Efremovich; È. A. Loginov. Infinity in geodesic spaces. Doklady Akademii Nauk, Tome 220 (1975) no. 3, pp. 505-508. http://geodesic.mathdoc.fr/item/DAN_1975_220_3_a0/